# SDR ASOA2014042910410

- Difficulty date: April 9, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,193 hours, 30,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 261
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANGLE BRACKET AT AFT FUSELAGE S15L, FS 261 HAS CRACK AT LOWER AFT RIVET HOLE.  REMOVED ANGLE BRACKET IAW SRM 51-42-06.  INSTALLED ANGLE BRACKET IAW SRM 51-42-06.
